# SDR ABXA20251003243

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 92,611 hours, 21,358 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Faulted
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

ON PUSHBACK APU SHUTDOWN, ACFT RETURNED TO THE GATE (BTB) AND MTX GROUNDED ACFT .  MTX PERFORMED APU START, 1ST ATTEMPT APU START CHECKS GOOD IAW AMM 49-11-00.  ACFT REMAINS NO ETOPS. AND RETURNED AC TO SERVICE.
